RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shapirovskii, Boris Èmilevich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:184
Abstract pages:907
Full texts:472
References:33

http://www.mathnet.ru/eng/person22862
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/159840

Publications in Math-Net.Ru
1993
1. A. V. Arkhangel'skii, B. È. Shapirovskii, “Splittable topological spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1993, 4,  69–71  mathnet  mathscinet  zmath
1987
2. A. V. Arkhangel'skii, B. È. Shapirovskii, “The structure of monolithic spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 4,  72–74  mathnet  mathscinet  zmath
1980
3. B. È. Shapirovskii, “Maps onto Tikhonov cubes”, Uspekhi Mat. Nauk, 35:3(213) (1980),  122–130  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:3 (1980), 145–156  isi
1976
4. S. A. Peregudov, B. È. Shapirovskii, “A class of compact spaces”, Dokl. Akad. Nauk SSSR, 230:2 (1976),  279–282  mathnet  mathscinet  zmath
1975
5. B. È. Shapirovskii, “On the cardinality of hereditarily normal spaces”, Dokl. Akad. Nauk SSSR, 225:4 (1975),  767–770  mathnet  mathscinet  zmath
6. B. È. Shapirovskii, “On imbedding extremally disconnected spaces in compact Hausdorff spaces. $b$-points and weight of pointwise normal spaces”, Dokl. Akad. Nauk SSSR, 223:5 (1975),  1083–1086  mathnet
7. B. È. Shapirovskii, “On $\pi$-character and $\pi$-weight in compact Hausdorff spaces”, Dokl. Akad. Nauk SSSR, 223:4 (1975),  799–802  mathnet  mathscinet  zmath
1974
8. B. Shapirovskii, “Canonical sets and character. Density and weight in compact spaces”, Dokl. Akad. Nauk SSSR, 218:1 (1974),  58–61  mathnet  mathscinet  zmath
9. G. P. Amirdzhanov, B. È. Shapirovskii, “On everywhere dense subsets of topological spaces”, Dokl. Akad. Nauk SSSR, 214:2 (1974),  249–252  mathnet  mathscinet  zmath
10. B. È. Shapirovskii, “Spaces with a Souslin and a shanin condition”, Mat. Zametki, 15:2 (1974),  281–288  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 161–164
1973
11. V. I. Malykhin, B. È. Shapirovskii, “Martin's axiom and properties of topological spaces. I”, Dokl. Akad. Nauk SSSR, 213:3 (1973),  532–535  mathnet  mathscinet  zmath
1972
12. B. Shapirovskii, “On separability and metrizability of spaces with Souslinís condition”, Dokl. Akad. Nauk SSSR, 207:4 (1972),  800–803  mathnet  mathscinet  zmath
13. B. Shapirovskii, “On the density of topological spaces”, Dokl. Akad. Nauk SSSR, 206:3 (1972),  559–562  mathnet  mathscinet  zmath
14. B. Shapirovskii, “On discrete subspaces of topological spaces; weight, tightness and Suslin number”, Dokl. Akad. Nauk SSSR, 202:4 (1972),  779–782  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020